# SDR DALA2025032702260

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 99,986 hours, 46,134 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 669 ON DESCENT WITH THRUST AT IDLE FAINT "DIRTY SOCK" SMELL. CORRECTIVE ACTION: CHANGED #2 ENG OIL LUBE PUMP PER AMM 79-21. PERFORMED LEAK CHECK AND OIL PRESSURE ADJ PER B757 AMM 79-21. (6580498)
